# SDR 20001206SH004

- Difficulty date: October 13, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- Aircraft time: 18,158 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Explosive Link
- Part number: 7625100702042
- Part serial: 255
- Condition: Discharged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLOATS WERE INADVERTENTLY DISCHARGED.  MALFUNCTION WAS DISCOVERED DURING REMOVAL OF RT MAIN GEAR DOOR.  EXPLOSIVE CHARGE DISCHARGED WHEN FLOATS TRIPPED, BUT LINK DID NOT SEPARATE.  (X)
